MAUDE Adverse Event Report: ETHICON ENDO-SURGERY, LLC. OPT BLADELESS 5X75 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY

ETHICON ENDO-SURGERY, LLC. OPT BLADELESS 5X75 STABILITY; LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Catalog Number 2B5ST
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/24/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(4).Investigation summary: the analysis results found that the 2b5st device was received with the tip of the sleeve melted.The manufacturing records were reviewed and the manufacturing/packaging criteria were met prior to the release of this batch.One possible cause for this type of damage may be interaction with an energized device used during the procedure.Caution should be taken to avoid contact between an energized device and the trocar during the surgical procedure.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformance's were identified.
 
Additional Manufacturer Narrative
(b)(4).Batch # t9480e.A manufacturing record evaluation was performed for the finished device batch number, and no non-conformances were identified.
 
Event or Problem Description
It was reported that during a laparoscopic bladder total extirpation, the outer sleeve of the 2b5st trocar was deformed during use.There was a possibility that the outer sleeve touched the a probe plus.Another device was used to complete the case.There were no adverse consequence to the patient.No further information is available.

Brand Name
OPT BLADELESS 5X75 STABILITY
Common Device Name
LAPAROSCOPE, GENERAL AND PLASTIC SURGERY
Manufacturer (Section D)
ETHICON ENDO-SURGERY, LLC.
475 calle c
guaynabo 00969
MDR Report Key9331224
Report Number3005075853-2019-23526
Device Sequence Number1960581
Product Code GCJ
UDI-Device Identifier10705036013716
UDI-Public10705036013716
Combination Product (Y/N)N
PMA/510(K) Number
K032676
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 10/24/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date07/22/2024
Device Catalogue Number2B5ST
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/08/2019
Initial Date Received by Manufacturer 10/24/2019
Supplement Date Received by Manufacturer11/26/2019
Initial Report FDA Received Date11/15/2019
Supplement Report FDA Received Date12/17/2019
Patient Sequence Number1